The distance exponent for Liouville first passage percolation is positive
Artículo

Open/ Download
Access note
Acceso abierto
Publication date
2021Metadata
Show full item record
Cómo citar
Ding, Jian
Cómo citar
The distance exponent for Liouville first passage percolation is positive
Author
Abstract
Discrete Liouville first passage percolation (LFPP) with parameter xi > 0 is the random metric on a sub-graph of Z(2) obtained by assigning each vertex z a weight of e(xi h(z)), where h is the discrete Gaussian free field. We show that the distance exponent for discrete LFPP is strictly positive for all xi > 0. More precisely, the discrete LFPP distance between the inner and outer boundaries of a discrete annulus of size 2(n) is typically at least 2(alpha n) for an exponent alpha > 0 depending on xi. This is a crucial input in the proof that LFPP admits non-trivial subsequential scaling limits for all xi > 0 and also has theoretical implications for the study of distances in Liouville quantum gravity.
Patrocinador
National Science Foundation (NSF) DMS-1757479
Clay research fellowship
Trinity college, Cambridge junior research fellowship
European Research Council (ERC)
European Commission LiKo 676999
Grant ANID AFB170001
FONDECYT iniciacion de investigacion 11200085
Indexation
Artículo de publícación WoS
Quote Item
Probability Theory and Related Fields Volume 181 Issue 4 Page 1035-1051 Dec 2021 Early Access Oct 2021
Collections
The following license files are associated with this item: